Three notes on coprime packedness


Erdogdu V.

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.148, no.2, pp.165-170, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 148 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1016/s0022-4049(00)00003-7
  • Title of Journal : JOURNAL OF PURE AND APPLIED ALGEBRA
  • Page Numbers: pp.165-170

Abstract

We characterise coprimely packed rings ideal theoretically and relate the concept of coprimely packedness of R to that of R(X), where R is a ring and X an indeterminate over R. (C) 2000 Elsevier Science B.V. All rights reserved. MSC: 13A99; 13B25.